# SDR SWAA2020061680980

- Difficulty date: May 26, 2020
- Submitted: June 16, 2020
- Operation: Air carrier
- Aircraft: N286WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32471
- Aircraft time: 52,751 hours, 31,274 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 1006
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON A SMALL SPOT AT THE FRAME SUPPORT AFT FACE LOWER EDGE AT BS 1006, BL 0.
